# SDR DALA1311196801

- Difficulty date: March 25, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N702TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28162
- Aircraft time: 55,821 hours, 17,030 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 697-733
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 697-733 RT INBD SEAT TRACK, RBL 25 CORRODED AND HAS DEEP PREVIOUS BLENDS.  R & R PART IAW SRM 51-40-02 PAR 7, PG 6 AND SRM 51-40-05 FIG 2, PG 3.
